# SDR SI3R97011

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Roller Bearing
- Part number: 7757571
- Condition: Cracked
- Location: Gc49 Gear Case
- Part time: 23,078 hours
- Component: Hamstd, 6044T35P02
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEAR CASE REVEALED THE FORWARD ROLLER BEARING INNER RACE CRACKED (PN 775757-1, ITEM 60 FIG 7).  (X)
